当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • 1.A regularity theorem on birational morphisms, J. Algebra 178 (1995), no. 3, 919-927.

  • 2.Some remarks concerning kissing numbers, blocking numbers and covering numbers, Period. Math. Hungar. 30 (1995), 233-238.

  • 3.On a conjecture of Croft, Falconer and Guy on finite packings, Arch. Math. 64 (1995), 269-272.

  • 4.William Y.C. Chen, V. Faber, and E. Knill, Restricted routing and wide diameter of the cycle prefix, DIMACS Series in Discrete Mathematics and Theoretical Computer Science, Vol. 21, Amer. Math. Soc. (1995) 31–46. [citations 13].

  • 5.William Y.C. Chen, J.D. Louck, L.C. Biedenharn, and M.A. Lohe, The role of SU(2) 3n-j coefficients in SU(3), Symmetry and Structural Properties of Condensed Matter, World Sci. Publishing, River Edge, NJ, (1995), pp. 150–182. [citations 2].

  • 6.William Y.C. Chen, K.W. Lih, and Y.N. Yeh, Cyclic tableaux and symmetric functions, Studies in Appl. Math. 94 (1995) 327–339. [citations 9].

  • 7.William Y.C. Chen and J.P.S. Kung, The combinatorics of symmetric functions, Gian-Carlo Rota on Combinatorics, 458–467, Contemp. Mathematicians, Birkhäuser, Boston, 1995. [citations 1].

  • 8.F.-Y. Wang, Uniqueness of Gibbs state and the $L^2$-convergence for infinite-dimensional reflecting diffusion processes, Sci. Sin. (A) 38:5(1995), 908--817.

  • 9.F.-Y. Wang, Estimates of the first Dirichlet eigenvalues by using diffusion processes, Probability Theory Relat. Fields 101(1995), 363--369.

  • 10.M. F. Chen and F.-Y. Wang, Estimation of the first eigenvalue of second order elliptic operators, J. Funct. Anal. 131:2(1995), 345-363.

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态